Volume 32,Issue 4,2012 Table of Contents

   
Other Issues:  
  

Contents

Geometrically Continuous Interpolation in Spheres
  Zhongxuan LUO and Qian WANG
  2012,32(4):379-391 [Abstract(1790)]  [View PDF 326.38 K (2295)]
  
On Retractable $S$-Acts
  R. KHOSRAVI
  2012,32(4):392-398 [Abstract(1649)]  [View PDF 106.81 K (2279)]
  
Up-Embeddability of Graphs with New Degree-Sum of Independent Vertices
  Shengxiang LV and Yanpei LIU
  2012,32(4):399-406 [Abstract(1549)]  [View PDF 127.38 K (1274)]
  
Acyclic Edge Coloring of Planar Graphs without Adjacent Triangles
  Dezheng XIE and Yanqing WU
  2012,32(4):407-414 [Abstract(1662)]  [View PDF 132.47 K (1709)]
  
Autocorrelation Value of Whiteman Generalized Cyclotomic Sequence
  Liqin HU and Qin YUE
  2012,32(4):415-422 [Abstract(1769)]  [View PDF 115.70 K (2416)]
  
On Complex Oscillation Theory of Solutions of Some Higher Order Linear Differential Equations
  Jianren LONG
  2012,32(4):423-430 [Abstract(1571)]  [View PDF 135.48 K (1542)]
  
Entire Function Sharing Small Function with Its Difference Operators or Shifts
  Baoqin CHEN and Zongxuan CHEN
  2012,32(4):431-438 [Abstract(1618)]  [View PDF 133.36 K (1987)]
  
Products of Toeplitz Operator on the Weighted Bergman Space of the Unit Ball
  Kan ZHANG and Yufeng LU
  2012,32(4):439-449 [Abstract(1879)]  [View PDF 145.42 K (1599)]
  
Property $(\omega)$ and Its Perturbations
  Qiaoling XIN and Xiaohong CAO
  2012,32(4):450-458 [Abstract(1520)]  [View PDF 138.52 K (1518)]
  
Quasi-Modular Preserving Rank One Maps on Hilbert $C^*$-Modules
  Bin MENG
  2012,32(4):459-468 [Abstract(1341)]  [View PDF 145.60 K (1399)]
  
Generalized Jordan Derivations Associate with Hochschild 2-Cocycles on Triangular Matrices
  Jiankui LI and Qihua SHEN
  2012,32(4):469-475 [Abstract(1737)]  [View PDF 99.12 K (1653)]
  
Asymptotic Behavior of a Non-Local Hyperbolic Equation Modelling Ohmic Heating
  Xianchao WANG and Chengshun JIANG
  2012,32(4):476-484 [Abstract(1619)]  [View PDF 141.76 K (1458)]
  
A New Class of Finsler Metrics with Scalar Flag Curvature
  Weidong SONG and Xingshang WANG
  2012,32(4):485-492 [Abstract(1773)]  [View PDF 130.14 K (1946)]
  
Low-Dimensional Semisimple Hopf Algebras of Frobenius Type
  Jingcheng DONG
  2012,32(4):493-504 [Abstract(1417)]  [View PDF 153.52 K (1473)]